# SDR QXEA0101606

- Difficulty date: September 28, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 9,732 hours, 13,731 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR FORWARD TRACK HAS A GOUGE .028 INCH X .750 INCH X .5 INCH LOCATED AT Z130, X547. REPAIRED IAW HORIZON AIR EA 2-52-109.
